# SDR SWAA030807

- Difficulty date: April 9, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 44,645 hours, 40,752 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11139-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB NR 1 AND NR 2 HINGE HARDWARE AND BUSHINGS PER MM.
